# SDR DALA2016080205716

- Difficulty date: July 21, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 4,997 hours, 1,840 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  BIRD STRIKE DAMAGE FOUND LEFT HORIZONTAL STABILIZER L/E 2 ND RIB ATTACH POINT OUTBOARD OF HSS 133.15.  MAINTENANCE CUT OUT DAMAGE AND FABRICATED REPAIR DOUBLER IAW SRM. COMPLETED FABRICATION OF LT HORIZONTAL STAB REPAIR DOUBLER PER SRM 55-10-01 REPAIR 1.
